MathSciNet Relay Station
MathSciNet bibliographic data
MR2584955 20F55 (05E15 16G70)
Kirillov, A.; Thind, J. Coxeter elements and periodic Auslander-Reiten quiver. J. Algebra 323 (2010), no. 5, 1241–1265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement